# SDR SWAA2025061773273

- Difficulty date: May 20, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241BF UPPER SKIN HAS AREAS OF PULLED STRANDS.   DUE TO THE EXTENT OF DAMAGE; REPLACED FLOOR PANEL 241BF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-42A ITEM 65.
